# SDR AALA20130227014

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 57,839 hours, 28,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STATION 1418 BELOW LONGERON 2 RIGHT.  INSTALLED INTERNAL AND EXTERNAL DOUBLERS PER SRM 53-04-00 FIGURE 40 SHEET 1.
